# SDR HNAA2021120800598

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 48,040 hours, 45,276 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  627     34-41  2596061  06DEC21  ALB  CLOSE
      AT FL310 GPWS INOP AND WINDSHEAR INOP DISPLAYED ON EICAS.
FACT  07DEC21  03:19  ALB
            FOUND LOOSE COAXIAL CONNECTORS ON RADIO ALTIMETER GOING TO TX AND RX ANTENNAS. FASTENED AS REQUIRED AND
            APPLIED TORQUE SEAL. OPS CHECK GOOD IRT EMB 145 AMM 34-41-00.
